Skin Diseases

Skin Diseases

Posted by Safe In4 Hub


Phototoxic Drug Induced Photosensitivity

Phototoxic, which can occur in all individuals and is essentially an exaggerated sunburn response (erythema, edema, vesicles, etc.). Phototoxic drug reactions are more frequent than photoallergic drug sensitivity.


Causes:


Formation of toxic photoproducts such as free radicals or reactive oxygen species such as singlet oxygen. The principal sites of damage are nuclear DNA or cell membranes (plasma, lysosomal, mitochondrial). The action spectrum is UVA.


Symptoms:

People with fair complexions; red, blonde or light brown hair; blue or green eyes; and who generally sunburn easily and do not tan are most at risk.

A phototoxic reaction usually has a rapid onset (within several hours after exposure to ultraviolet radiation) and presents as an exaggerated or intensified sunburn with erythema (redness), pain and prickling or burning. Blistering, desquamation (peeling) and hyperpigmentation (abnormally increased coloration of the skin) may occur in severe

Copyright (C) 2017 by safein4.com

Donah Shine

Head Master

Address: 5636 Lemon Ave.
Dallas TX 75209

Phone: +1 214 5203694

E-Mail: admin@safein4.com